# SDR CA091110010

- Difficulty date: November 3, 2009
- Submitted: December 1, 2009
- Operation: General aviation
- Make and model: Cessna 207A
- Aircraft time: 13,107 hours
- Engine: Cont IO520F
- System (JASC): 3452 · ATC Transponder System
- Part: Antenna
- Condition: Malfunctioned
- Location: Atc Transponder
- Component: Transponder
- Component part number: 414701028
- Stage of operation: NR
- How discovered: O
- Nature of condition: H
- Precautionary procedure: O

## Discrepancy

(CAN) TRANSPONDER WORKING ON OUT BOUND LEG BUT FAILS ON RETURN LEG  TRACKED DOWN TO FAULTY ANTENNA AWAITING PART.
